Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1849
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFerreira, J. M.en_US
dc.contributor.authorde Almeida, J. M. M. M.en_US
dc.contributor.authorWolberg, J. R.en_US
dc.contributor.authorChhabra, R. P.en_US
dc.date.accessioned2012-05-28T10:50:26Z-
dc.date.available2012-05-28T10:50:26Z-
dc.date.issued2001en_US
dc.identifier0020-739Xen_US
dc.identifier.citationFerreira, J. M.; de Almeida, J. M. M. M.; Wolberg, J. R.; Chhabra, R. P.The use of relative residues in non-linear regression, International Journal of Mathematical Education in Science and Technology, 32, 6, 887-898, 2001.en_US
dc.identifier.urihttp://hdl.handle.net/10348/1849-
dc.language.isoengeng
dc.rightsrestrictedAccess-
dc.titleThe use of relative residues in non-linear regressionen_US
dc.typearticle-
dc.date.updated2012-05-25T16:55:29Z-
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
20 Ferreira et al IJMEST 32 (2001) 887-898.pdf
  Restricted Access
2,95 MBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.